# SDR SWIA2021081060247

- Difficulty date: May 12, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 565-581 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 20R CORRODED BTWN FS'S 565/581     (C-CHECK RO 8/9/2021)    PERFORMED SPLICE REPAIR TO STGR 20R BETWEEN FS565-581 REF REO 670-53-31-665 REV A DATED 2021-06-11.  PRESSURE LEAK CHECK GOOD.  COMPLIED WITH SKYWEST FORM M-337 AND SKYWEST TASK 51-900-1002-SKY.
